# SDR SWAA2024101645691

- Difficulty date: October 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY PACK M1670 INOP<[01] REPLACED POWER SUPPLY - BATTERY PACK M1670 PER AMM 33-51-06-960-805. GOOD TEST.;[02] CERTIFIED CARD COMPLETED;[03] VERIFIED CORRECTIVE ACTION 1-2.
